Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
The Pure and Applied Mathematics
Journal Basic Information
Journal DOI :
Korea Society of Mathematical Education
Editor in Chief :
Volume & Issues
Volume 11, Issue 4 - Nov 2004
Volume 11, Issue 3 - Aug 2004
Volume 11, Issue 2 - May 2004
Volume 11, Issue 1 - Feb 2004
Selecting the target year
RELATED FIXED POINT THEOREM FOR SET VALUED MAPPINGS ON TWO METRIC SPACES
Namdeo, R.-K ; Fisher, B ;
The Pure and Applied Mathematics, volume 11, issue 4, 2004, Pages 267~274
A related fixed point theorem for set valued mappings on two complete metric spaces is obtained.
COMPARATIVE ANALYSIS ON TIME SERIES MODELS FOR THE NUMBER OF REPORTED DEATH CLAIMS IN KOREAN COMPULSORY AUTOMOBILE INSURANCE
Lee, Kang-Sup ; Kim, Young-Ja ;
The Pure and Applied Mathematics, volume 11, issue 4, 2004, Pages 275~285
In this paper, the time series models for the number of reported death claims of compulsory automobile liability insurance in Korea are studied. We found that IMA
would the most appropriate model for the number of reported claims by the Box-Jenkins method.
ON n-TUPLES OF TENSOR PRODUCTS OF p-HYPONORMAL OPERATORS
Duggal, B.P. ; Jeon, In-Ho ;
The Pure and Applied Mathematics, volume 11, issue 4, 2004, Pages 287~292
, the Banach algebra of bounded linear operators on the complex infinite dimensional Hilbert space
, is said to be p-hyponormal if
. Let (equation omitted) denote the completion of (equation omitted) with respect to some crossnorm. Let
be the identity operator on
. Letting (equation omitted), where each
is p-hyponormal, it is proved that the commuting n-tuple T = (
) satisfies Bishop's condition (
) and that if T is Weyl then there exists a non-singular commuting n-tuple S such that T = S + F for some n-tuple F of compact operators.
CONVERGENCE AND ALMOST STABILITY OF ISHIKAWA ITERATION METHOD WITH ERRORS FOR STRICTLY HEMI-CONTRACTIVE OPERATORS IN BANACH SPACES
Liu, Zeqing ; Ume, Jeong-Sheok ; Kang, Shin-Min ;
The Pure and Applied Mathematics, volume 11, issue 4, 2004, Pages 293~308
Let K be a nonempty convex subset of an arbitrary Banach space X and
be a uniformly continuous strictly hemi-contractive operator with bounded range. We prove that certain Ishikawa iteration scheme with errors both converges strongly to a unique fixed point of T and is almost T-stable on K. We also establish similar convergence and almost stability results for strictly hemi-contractive operator
, where K is a nonempty convex subset of arbitrary uniformly smooth Banach space X. The convergence results presented in this paper extend, improve and unify the corresponding results in Chang , Chang, Cho, Lee & Kang , Chidume [3, 4, 5, 6, 7, 8], Chidume & Osilike [9, 10, 11, 12], Liu , Schu , Tan & Xu , Xu , Zhou , Zhou & Jia  and others.
POINTS AT INFINITY OF COMPLETE OPEN RIEMANNIAN MANIFOLDS
Kim, Tae-Soon ; Jeon, Myung-Jin ;
The Pure and Applied Mathematics, volume 11, issue 4, 2004, Pages 309~321
For a complete open Riemannian manifold, the ideal boundary consists of points at infinity. The so-called Busemann-functions play the role of distance functions for points at infinity. We study the similarity and difference between Busemann-functions and ordinary distance functions.
ON THE HYERS-ULAM-RASSIAS STABILITY OF A MODIFIED ADDITIVE AND QUADRATIC FUNCTIONAL EQUATION
Jun, Kil-Woung ; Kim, Hark-Mann ; Lee, Don-O ;
The Pure and Applied Mathematics, volume 11, issue 4, 2004, Pages 323~335
In this paper, we solve the general solution of a modified additive and quadratic functional equation f(χ + 3y) + 3f(χ-y) = f(χ-3y) + 3f(χ+y) in the class of functions between real vector spaces and obtain the Hyers-Ulam-Rassias stability problem for the equation in the sense of Gavruta.
NOOR ITERATIONS FOR NONLINEAR LIPSCHITZIAN STRONGLY ACCRETIVE MAPPINGS
Jeong, Jae-Ug ; Noor, M.-Aslam ; Rafig, A. ;
The Pure and Applied Mathematics, volume 11, issue 4, 2004, Pages 337~348
In this paper, we suggest and analyze Noor (three-step) iterative scheme for solving nonlinear strongly accretive operator equation Tχ = f. The results obtained in this paper represent an extension as well as refinement of previous known results.